# SDR AALA2019112709010

- Difficulty date: August 16, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 12,501 hours, 4,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 156797
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS WHILE PERFORMING JOB CARD 26L00025012, FOUND EPSU BAT FAULT 11WL. REMOVED AND REPLACED EPSU AT 11WL IAW AMM 33-51-38. OPS CHECK GOOD.
